# SDR IPXA2025012331273

- Difficulty date: January 10, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR HAS DAMAGED HARDWARE P/N ABS0336-08 (03 EA) INSTALLED HARDWARE P/N ABS0336-08 ON THE CEILING PANEL IAW AMM 25-23-13/401
